# SDR UPS06446224

- Difficulty date: February 5, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747-200
- Aircraft serial: 21936
- Aircraft time: 72,217 hours, 16,929 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C EMP - BS 2658 FIREWALL BULKHEAD FORWARD SIDE WL 350 RBL 10 FOUND CRACKED, CRACK LENGTH .875 INCH.  BS 2658 BULKHEAD WL 350 RBL 10" FWD SIDE AREA REPAIRED AS PER SRM 53-10-04 FIG 30.
